# SDR UIEA200600073

- Difficulty date: April 3, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 96,049 hours, 16,466 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Pylon
- Condition: Wrinkled
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON FOUND WITH WRINKLE SKIN ON RHS FWD OF PYLON VALVE MANUAL CRANK AREA.  WRINKLE SKIN INSPECTION CARRIED OUT IAW BOE MSG NUMBER: 1-167645228-9, FOUND SATISFACTORY.  REPEAT DETAIL VISUAL INSP EVERY C-CHK, NOT TO EXCCED 18 MONTHS.
